# SDR R61A2021011900082

- Difficulty date: January 4, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N242JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000252
- Aircraft time: 31,383 hours, 19,401 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17067118003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, FWD CARGO COMPT CORROSION ON THE HORIZONTAL BEAM AT THE UPPER EDGE OF THE AFT LATCH FITTING.  REMOVED CORROSION FROM FWD CARGO BEAM, IAW SRM 51-10-03 AND ETD2021-170-000877.
